# SDR GTIA010967

- Difficulty date: August 22, 2001
- Submitted: November 6, 2001
- Operation: Air carrier
- Aircraft: N814NK
- Make and model: Doug DC-9-83
- Aircraft serial: 49619
- System (JASC): 5523 · Elevator, Tab Structure
- Part: Tab
- Condition: Dented
- Location: Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FTW - RIGHT ELEVATOR GEAR TAB HAS MANY DENTS.  CLEANED DENTS.  REPAIRED DENTS ON RIGHT ELEVATOR GEAR TAB IAW MD-80 SRM 55-04.  (M)
